# SDR NSVA2009056

- Difficulty date: November 3, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 40,674 hours, 36,719 cycles
- Propeller: Rotol R3544123F13
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 60KTS DUE TO LEFT PROP RPM INDICATION WELL PAST RED LINE.  MAX BRAKING WAS NOT NECESSARY.  POWER AT 91 PERCENT.  REMOVED AND REPLACED HMU, OPS CHECK GOOD.
